# SDR USAA920081239

- Difficulty date: June 4, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6547952524A
- Part serial: 1146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - NR 03-0553-8-0005/002 - PRESSURE WEB CRACKED BS 178, WL 212, LBL 4.5.  REPAIRED PRESSURE WEB BS 178, WL 212, LBL 4.5 IAW SRM 53-10-08, REPAIR 11.  (K)
